# SDR C2XA98IA428

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVCTA325
- Condition: Frozen
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HRL - DURING CLIMB-OUT ON FLIGHT 3968, THE CREW REPORTED A STRONG ODOR OF ELECTRICAL SMOKE IN THE COCKPIT AND CABIN.  THE AIRCRAFT RETURNED TO HRL AND LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE VENT FAN MOTOR TO BE FROZEN.  MAINTENANCE PULLED AND COLLARD THE CIRCUIT BREAKER AND PLACED THE FAN ON MEL ATA 21-70-00 CONTROL NUMBER 107072, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
